# SDR CA100804019

- Difficulty date: June 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Amtr CHALLENGER1
- Engine: Rotax ROTAX*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Wing Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE REAR WING STRUT RONY BRACKETS OF THIS 1991 ADVANCED ULTRALIGHT AIRCRAFT WERE REMOVED AND THE BOLTS THAT ATTACH THE BRACKETS TO THE FUSELAGE LONGERON WERE FOUND TO BE SEVERELY CORRODED. FACTORY WAS CONTACTED AND THEY ADVISED THAT THESE BOLTS ALONG WITH THE ASSOCIATED HARDWARE ARE TO BE REPLACED EVERY 5 YEARS OR 500 HOURS. CURRENT OWNER HAS BEEN IN POSSESSION OF THIS AIRCRAFT FOR 4 AND A HALF YEARS, FLOWN LESS THAN 100 HOURS SINCE CHANGE OF OWNERSHIP.   AIRCRAFT HISTORY MAY INCLUDE PREVIOUS FLOAT TIME. THE LOW POINT POSITION OF THE FITTING WOULD BE CONDUCTIVE TO COLLECTING WATER DEPENDING ON THE ATTITUDE OF THE AIRCRAFT.   BOTH FRONT STRUT RONY BRACKET ATTACH BOLTS WERE FOUND TO BE IN EXCELLENT CONDITION, BUT WILL BE REPLACED IN ACCORDANCE WITH THE COMPANY RECOMMENDED REPLACEMENT SCHEDULE.   SUSPECTED TX`D PARTS REMOVED FROM SERVICE.
